# SDR DL757081470

- Difficulty date: October 22, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE THRESHOLD SUPPORT BEAM IN THE AFT CARGO DOOR CUTOUT BS 1380-1440 RBL 21.  SUPPORT BEAM WAS REPLACED ON CUST CARD 00126.
